MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. - GLASGOW STRATUS CS

SIEMENS HEALTHCARE DIAGNOSTICS INC. - GLASGOW STRATUS CS
Model Number 10444834
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/08/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that they received a discrepant high ctni (troponin) result compared to repeat testing of the same sample and a new sample on the same instrument.There is no report of injury due to this event.
 
Additional Manufacturer Narrative
Siemens has requested further information and instrument files for further investigation.The customer is currently operational.The cause of this event is unknown.
 
Additional Manufacturer Narrative
The root cause was unable to be determined for the discrepant ctni results generated on stratus cs sn (b)(6) on the days of escalated events.The log file was provided, however did not contain data-points from the escalated events.A review of internal performance data for test pak lot 232087002 showed that the testpak lot is working as expected.The cause of this event is unknown.

Brand Name
STRATUS CS
Common Device Name
STRATUS CS
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC. - GLASGOW
glasgow business community
newark DE 19702
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
62 flanders-bartly rd.
flanders NJ 07836
Manufacturer Contact
tom myers
2 edgewater dr
norwood, MA 02062
MDR Report Key14846595
Report Number3002637618-2022-00045
Device Sequence Number11922120
Product Code MMI
UDI-Device Identifier00842768024863
UDI-Public00842768024863
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K051650
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10444834
Device Catalogue Number10444834
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/09/2022
Supplement Date Received by Manufacturer07/26/2022
Initial Report FDA Received Date06/28/2022
Supplement Report FDA Received Date07/29/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown